Alert archive / Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 150, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 4, 2012, 9:34 PM EDT for 7 counties in Virginia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2012, 9:34 PM EDT (01:34 UTC)
- Expired
- Jul 4, 2012, 10:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Clarke County, VA, Culpeper County, VA, Fauquier County, VA, Loudoun County, VA, Prince William County, VA, Rappahannock County, VA, Warren County, VA
The radar
The Sterling radar (KLWX), 39 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2993 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1701 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 8:58 PM EDT, 36 minutes earlier.
Area forecast discussion, Jul 4, 8:58 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 858 PM EDT WED JUL 4 2012 .SYNOPSIS... AN UPPER-LEVEL DISTURBANCE WILL PASS THROUGH THE REGION TONIGHT. HIGH PRESSURE WILL BUILD OVERHEAD THURSDAY THROUGH FRIDAY... BRINGING MORE HOT AND HUMID CONDITIONS. A COLD FRONT WILL APPROACH THE AREA DURING THE WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /THROUGH THURSDAY/... TSTMS TAFTN HV RUN INTO WARM MID LVLS...AND HV STRUGGLED TO MATURE. INSTEAD...AN MCV IN SWRN PA TOOK OFF. IT WAS THE MOST IMPRESSIVE ITEM ON RGNL RADARS NEAR 23Z...AND ITS EVOLVED BUT MAINTAINED ITSELF SINCE THEN. 00Z LWX RAOB DEPICT PLENTY OF INSTBY...CAPES ARND 3600 J/KG. THUS...STORMS ABLE TO WITHSTAND CROSSING THE APPALACHIANS...AND SHUD NOW MAINTAIN INTENSITY. WL HV ACTIVITY MAKE IT TO METRO DC...BUT NOT LKLY TIL AFTER 10 PM. HV ADJUSTED POPS IN LINE WITH THESE GOING TRENDS. NOT CERTAIN IF THESE STORMS WL BE SEVERE WHEN IT REACHES THE DISTRICT...BUT AT THE VERY LEAST WL HV A LTNG THREAT. T-STORM CHANCES WILL DECREASE OVERNIGHT DUE TO THE LOSS OF DAYTIME HEATING. MIN TEMPS WILL RANGE FROM THE 60S IN THE POTOMAC HIGHLANDS TO THE UPPER 70S AND LOWER 80S IN DOWNTOWN BALTIMORE. HIGH HUMIDITY WILL MAKE IT FEEL MUGGY OVERNIGHT. UPPER-LEVEL HIGH PRESSURE WILL BUILD TOWARD THE REGION THURSDAY. SUBSIDENCE ASSOCIATED WITH THE UPPER-LEVEL HIGH WILL PROVIDE EVEN HOTTER CONDITIONS WITH MAX TEMPS IN THE UPPER 90S AND LOWER 100S ACROSS MOST LOCATIONS. THE HEAT AND HUMIDITY WILL CAUSE HEAT INDICES NEAR OR OVER 105 DEGREES ACROSS MANY AREAS. A HEAT ADVISORY WILL LIKELY BE NEEDED FOR LOCATIONS EAST OF THE BLUE RIDGE MOUNTAINS...AND POSSIBLY ACROSS SOME AREAS WEST OF THE BLUE RIDGE. A SURFACE TROUGH WILL PASS THROUGH THE AREA THURSDAY. THE HOT AND HUMID CONDITIONS WILL LEAD TO HIGH AMOUNTS OF INSTABILITY. ISOLATED/SCATTERED T-STORMS ARE POSSIBLE ALONG AND AHEAD OF THIS TROUGH. THE BEST CHANCE WILL BE ACROSS CENTRAL VIRGINIA INTO LOWER SOUTHERN MARYLAND. ANY T-STORMS THAT DO DEVELOP CAN BE SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/... THE HEAT WILL CONTINUE THRU THE END OF THE WORK WEEK AS THE MID-ATLANTIC REGION REMAINS SITUATED ON THE NERN SIDE OF AN EXPANSIVE UPPER RIDGE. OVNGT LOWS THU AND FRI NGT WILL STRUGGLE TO DROP BELOW 80F IN THE URBAN AREAS. WITH H8 TEMPS INCREASING TO 21-22C AND WEAK DOWNSLOPING FLOW...MAX TEMPS FRI IN THE MID TO UPPER 90S ARE EXPECTED. THE CITIES WILL FLIRT WITH 100F. SUBTLE DRY ADVECTION BEHIND A SFC TROUGH MAY PRECLUDE ISSUANCE OF A HEAT ADVISORY FRI. FCST HEAT INDICES NEAR OR JUST ABOVE 100F ARE STILL CLOSE ENOUGH TO KEEP MENTION OF A HEAT ADVISORY IN HWO. A TEMPORARY WEAKNESS IN THE RIDGE IS FCST THU NGT AS A MID-LVL SHORTWAVE TROUGH AND SFC PRESSURE TROUGH MOVES THRU THE REGION. THIS TROUGH MAY PROVIDE ENOUGH LIFT FOR ISO STORMS DURING THE EVE AND SHOWERS OVNGT OVER PORTIONS OF THE CWA. SUBSIDENCE BEHIND THE SHORTWAVE TROUGH AND UNDERNEATH THE UPPER RIDGE WILL LIKELY CAP CONVECTION FRI. KEPT THE FCST DRY ACCORDINGLY. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... THE DOME OF HOT AIR UNDERNEATH THE UPPER RIDGE WILL SETTLE OVER THE MID-ATLANTIC REGION SAT. A COLD FRONT WILL APPROACH FROM THE N AND W...BUT REMAIN UPSTREAM OF THE AREA. OPERATIONAL GUIDANCE IN AGREEMENT WITH H8 TEMPS OF 24-26C. FOR A REFERENCE...THE H8 TEMPERATURE WAS 24C DURING THE RECORD HEAT ON JUNE 29 /AS SEEN ON THE 00Z JUNE 30 IAD RAOB/. HAVE INCREASED MAX TEMPS A COUPLE OF DEGREES FOR SAT /UPPER 90S AND LOW 100S/ WITH THE LATEST FCST...BUT IT IS STILL ON THE CONSERVATIVE SIDE OF THE WARMEST GUIDANCE. FCST HEAT INDICES MAY REACH HEAT WRNG CRITERIA OF 110F IN THE URBAN CORRIDOR AND HEAT ADVISORY CRITERIA ELSEWHERE. EXTENDED-RANGE MODELS HINTING AT A PATTERN CHANGE LATE THIS WEEKEND AND ERY NEXT WEEK AS LARGE-SCALE TROUGHING DEVELOPS OVER THE ERN CONUS. THIS WOULD LEAD TO A BREAK IN THE OPPRESSIVE HEAT...BUT MAY BE ACCOMPANIED BY A SVR TSTM EVENT EITHER LATE SAT OR SUN WHEN THE COLD FRONT MOVES THRU. THE FRONT MAY STALL NEAR CENTRAL VA ERY NEXT WEEK...SO HAVE KEPT LOW CHANCE POPS ACROSS THE SRN TIER OF THE CWA DURING THIS TIME. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS EXPECTED MOST OF THE TIME THROUGH TONIGHT. SCATTERED TO NUMEROUS T-STORMS WL APPROACH FM THE NW TNGT. T-STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HAIL. INHERENT UNCERTAINTIES WL KEEP METION DOWN TO VCTS FOR MOST AFFECTED TIME FRAME...XCPT FOR MRB. WIBIS AMD AS REQD. VFR CONDITIONS ARE EXPECTED THURSDAY WITH NORTHWEST WINDS. WIND GUSTS AROUND 15 KNOTS ARE EXPECTED. ISO STORMS POSSIBLE THU AFTN AND EVE...ESPECIALLY IN VC OF CHO. A FEW STORMS MAY PRODUCE GUSTY WINDS AND HAIL. GENERALLY VFR CONDITIONS THRU THE WEEKEND. CHANCE OF STORMS SAT NGT AND SUN AS A COLD FRONT APPROACHES FROM THE NW. && .MARINE... STORMS W OF NRN SHEN VLY LOOK TO BE HOLDING TOGETHER...AND WUD REACH NRN TIDAL PTMC WATERS AFTER 11 PM. THERE/S ALSO A STRAY TSRA S OF DC. WE/RE MONITORING SITUATION FOR POTL SMW/S. NORTHWEST WINDS WILL GUST AROUND 15 KNOTS THURSDAY. ISOLATED T-STORMS ARE POSSIBLE...ESPECIALLY ACROSS THE SOUTHERN PORTION OF THE WATERS. ANY T-STORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HAIL. LGT WINDS THRU THE WEEKEND. STORMS MAY IMPACT THE WATERS SAT NGT AND SUN. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...HTS/LASORSA SHORT TERM...KLEIN LONG TERM...KLEIN AVIATION...HTS/LASORSA/KLEIN MARINE...HTS/LASORSA/KLEIN
Hazardous weather outlook, Jul 4, 3:06 PM EDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 306 PM EDT WED JUL 4 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 051000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 306 PM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY REMAINS IN EFFECT FOR THE OUTLOOK AREA FROM NOON UNTIL 9 PM. PLEASE REFER TO THE LATEST HAZARD MESSAGE /NPWLWX/ FOR FURTHER DETAILS. SCATTERED TO NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON AND EVENING COULD IMPACT OUTDOOR FESTIVITIES. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDICES OVER 100 DEGREES ARE EXPECTED THURSDAY THROUGH SATURDAY. HEAT ADVISORIES MAY BE NEEDED DURING THIS TIME. HEAT INDICES NEAR 110 DEGREES ARE POSSIBLE SATURDAY IN THE URBAN CORRIDOR...AND AN EXCESSIVE HEAT WATCH MAY BE REQUIRED. THUNDERSTORMS ARE POSSIBLE THIS WEEKEND. SOME OF THESE MAY REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-051000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 306 PM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR PORTIONS THE OUTLOOK AREA EAST OF THE BLUE RIDGE MOUNTAINS FROM NOON UNTIL 9PM. PLEASE REFER TO THE LATEST HAZARD MESSAGE /NPWLWX/ FOR FURTHER DETAILS. SCATTERED TO NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON AND EVENING COULD IMPACT OUTDOOR FESTIVITIES. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY EAST OF THE ALLEGHENY AND POTOMAC HIGHLANDS...HEAT INDICES OVER 100 DEGREES ARE POSSIBLE THURSDAY AND FRIDAY. HEAT ADVISORIES MAY BE NEEDED DURING THIS TIME. HEAT INDICES NEAR 110 DEGREES ARE POSSIBLE SATURDAY IN THE URBAN CORRIDOR...AND AN EXCESSIVE HEAT WATCH MAY BE REQUIRED. ELSEWHERE... A HEAT ADVISORY MAY BE NEEDED SATURDAY. THUNDERSTORMS ARE POSSIBLE THIS WEEKEND. SOME OF THESE MAY REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 4, 6:38 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
638 PM EDT WED JUL 4 2012
VAZ036-042300-
NELSON VA-
638 PM EDT WED JUL 4 2012
...STRONG THUNDERSTORM TO AFFECT NELSON COUNTY...
AT 638 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LOVINGSTON...
MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE ARRINGTON...NORWOOD...BUFFALO SPRINGS...
WINGINA AND FIVE FORKS.
STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.
THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
&&
LAT...LON 3768 7898 3778 7895 3780 7885 3768 7870
3764 7871 3763 7876 3764 7880 3763 7881
3760 7881 3759 7883 3757 7881 3756 7892
TIME...MOT...LOC 2238Z 330DEG 15KT 3773 7886
JRKLocal storm report, Jul 4, 6:56 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
656 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 1 NW CROZET 38.08N 78.71W
07/04/2012 ALBEMARLE VA PUBLIC
WIND BROUGHT DOWN A LARGE TREE AND RELOCATED HEAVY POOL
FURNITURE
0445 PM HAIL 1 NW CROZET 38.08N 78.71W
07/04/2012 E1.00 INCH ALBEMARLE VA PUBLIC
&&
EVENT NUMBER LWX1200801
EVENT NUMBER LWX1200802
KRAMARSpecial weather statement, Jul 4, 7:04 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
704 PM EDT WED JUL 4 2012
VAZ036-042315-
NELSON VA-
704 PM EDT WED JUL 4 2012
...STRONG THUNDERSTORM TO AFFECT NELSON COUNTY...
AT 704 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
NORWOOD...MOVING SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE.
THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
&&
LAT...LON 3769 7882 3768 7869 3767 7869 3767 7871
3763 7872 3764 7880 3763 7881 3760 7881
3759 7882 3760 7883
TIME...MOT...LOC 2304Z 003DEG 8KT 3763 7877
JRKLocal storm report, Jul 4, 8:17 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
817 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 5 N CUMBERLAND 39.72N 78.76W
07/04/2012 E1.00 INCH ALLEGANY MD BROADCAST MEDIA
&&
EVENT NUMBER LWX1200803
CJLLocal storm report, Jul 4, 9:27 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
927 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 2 NW NEW CREEK 39.40N 79.05W
07/04/2012 E0.75 INCH MINERAL WV 911 CALL CENTER
&&
EVENT NUMBER LWX1200804
SMZLocal storm report, Jul 4, 9:30 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
930 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 2 NE WHITACRE 39.35N 78.31W
07/04/2012 FREDERICK VA TRAINED SPOTTER
MULTIPLE TREES DOWN NEAR NORTH FREDERICK PIKE AND US 50
FROM STRONG THUNDERSTORM WINDS.
&&
EVENT NUMBER LWX1200805
CJLThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:20 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 40 min |
| Jul 4, 8:31 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Shenandoah | 29 min |
| Jul 4, 8:53 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Warren, City of Winchester | 52 min |
| Jul 4, 8:59 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Page, Shenandoah, Warren | 46 min |
| Jul 4, 9:42 PM EDT | Special Weather Statement | LWX | Loudoun | 33 min |
| Jul 4, 10:00 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William | 45 min |
| Jul 4, 10:05 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Prince William, Rappahannock, City of Manassas | 40 min |
| Jul 4, 10:09 PM EDT | Special Marine Warning | LWX | 111 min | |
| Jul 4, 10:12 PM EDT | Special Marine Warning | LWX | 109 min | |
| Jul 4, 10:31 PM EDT | Special Marine Warning | LWX | 92 min | |
| Jul 4, 10:43 PM EDT | Special Weather Statement | LWX | Fairfax, Prince William, City of Fairfax, City of Manassas, City of Manassas Park | 32 min |
| Jul 5, 2:15 AM EDT | Special Weather Statement | LWX | Stafford | 45 min |
| Jul 5, 2:30 AM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Prince William, Stafford | 45 min |
| Jul 5, 2:39 AM EDT | Special Marine Warning | LWX | 96 min | |
| Jul 5, 2:48 AM EDT | Severe Thunderstorm Warning | LWX | Prince William, Stafford | 42 min |
| Jul 5, 3:25 AM EDT | Severe Thunderstorm Warning | LWX | King George | 39 min |
| Jul 5, 3:28 AM EDT | Special Marine Warning | LWX | 60 min | |
| Jul 5, 3:45 AM EDT | Heat Advisory | LWX | Arlington, Culpeper, Fairfax, Fauquier, Greene, King George and 11 more | 16 hr |
| Jul 5, 1:14 PM EDT | Small Craft Advisory | LWX | 5 hr | |
| Jul 5, 7:24 PM EDT | Special Marine Warning | LWX | 72 min | |
| Jul 5, 3:46 AM EDT | Severe Thunderstorm Warning | LWX | Charles, Saint Mary's | 22 min |
| Jul 5, 4:08 AM EDT | Special Weather Statement | LWX | Charles | 52 min |
| Jul 5, 1:43 PM EDT | Excessive Heat Warning | LWX | Baltimore, City of Baltimore | 6 hr |
| Jul 5, 6:20 PM EDT | Special Weather Statement | LWX | Baltimore | 25 min |
| Jul 5, 6:39 PM EDT | Special Weather Statement | LWX | Baltimore | 31 min |
| Jul 5, 7:08 PM EDT | Special Weather Statement | LWX | Carroll | 32 min |
| Jul 5, 7:42 PM EDT | Special Weather Statement | LWX | Baltimore | 33 min |
| Jul 5, 3:36 AM EDT | Special Weather Statement | LWX | Grant | 54 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.